# SDR AALA200802519

- Difficulty date: September 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3913291501
- Condition: Cracked
- Location: Bs 1297 L25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON PRODUCTION SPLICE IN AFT CARGO AT STATIONS 1297 LONGERON 25 LT.  AREA OF DISCREPANCY IS 2 INCHES BY 6 INCHES.  CRACK LENGTH IS 2 INCHES.  INSTALLED NEW LONGERON SPLICE PER SRM 51-30-00.
